Annals of Combinatorics, Volume 4, No. 1, 2000

A.W.M. Dress, K.T. Huber, and V. Moulton
An Exceptional Split Geometry
Ann. Combin. 4 (2000) 1-11.

F. Chung and C. Yang
On Polynomials of Spanning Trees On Polynomials of Spanning Trees
Ann. Combin. 4 (2000) 13-25.

I.P. Goulden, D.M. Jackson, and A. Vainshtein
The Number of Ramified Coverings of the Sphere by the Torus and Surfaces of Higher Genera
Ann. Combin. 4 (2000) 27-46.

D. Krob and R. Mantaci
Non-Commutative Ribbons and Quasi-Differential Operators
Ann. Combin. 4 (2000) 47-66.

C. Lenart
Combinatorial Aspects of the K-Theory of Grassmannians
Ann. Combin. 4 (2000) 67-82

I. Pak
Four Questions on Birkhoff Polytope
Ann. Combin. 4 (2000) 83-90.

V. Prosper
Factorization Properties of the q-Specialization of Schubert Polynomials
Ann. Combin. 4 (2000) 91-107.

F. Regonati
Enumeration of Chains in Semi-Primary Lattices
Ann. Combin. 4 (2000) 109-124.